Journal of Differential Geometry

A Lipschitz decomposition of minimal surfaces

John B. Garnett, Peter W. Jones, and Donald E. Marshall

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 35, Number 3 (1992), 659-673.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214448261

Digital Object Identifier
doi:10.4310/jdg/1214448261

Mathematical Reviews number (MathSciNet)
MR1163453

Zentralblatt MATH identifier
0777.53014

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12]

Citation

Garnett, John B.; Jones, Peter W.; Marshall, Donald E. A Lipschitz decomposition of minimal surfaces. J. Differential Geom. 35 (1992), no. 3, 659--673. doi:10.4310/jdg/1214448261. https://projecteuclid.org/euclid.jdg/1214448261


Export citation

References

  • [1] J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931) 263-321.
  • [2] J. B. Garnett, Bounded analytic functions, Academic Press, New York, 1981.
  • [3] P. W. Jones, Rectifiable sets and the traveling salesman problem, Invent. Math. 102 (1990) 1-5.
  • [4] R. Osserman, A survey of minimal surfaces, Dover, New York, 1986.